| Model Number |
980X1ENDIUU |
| Medical Device Problem Codes |
No Flow (2991); Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during customer preventative maintenance this 980 ventilator displayed an "extended self test (est) never ran" message when entering normal ventilation mode.The ventilator was not in use on a patient at the time of the reported event.
Additional Manufacturer Narrative
Issue identified during product analysis.H3 device evaluation summary: medtronic conducted an investigation based on all information received.It was reported that this 980 ventilator displayed an "extended self test (est) never ran" message when entering normal ventilation mode.The device was available for evaluation.Service personnel (sp) inspected the ventilator and confirmed the reported issue.Sp replaced the breath delivery unit (bdu) central processing unit (cpu) printed circuit board assembly (pcba).The unit passed all required calibrations and tests in accordance with manufacturer specifications at the time of service.One bdu cpu pcba was returned to medtronic for analysis.Visual inspection showed no anomalies.The returned bdu cpu pcba was attached to the failure investigation test ventilator for analysis.The ventilator was powered up and had an error message "ventilator inoperative" confirming the bdu cpu pcba was faulty.The cause of the event was isolated to a faulty bdu cpu pcba.The event is included in a data monitoring plan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Corrected sections: d9, e2, and e3.Correction to section g2: additional report source added.Correction to section g3: manufacturer aware date on the initial mdr should have been april 2nd.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.